REAL

Items where Author is "Figula, Ágota "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 7.

Article

Figula, Ágota (2016) Lie groups as multiplication groups of topological loops. Journal of Mathematical Sciences , 2016. p. 1. ISSN 1072-3374

Falcone, Giovanni and Figula, Ágota and Karl, Strambach (2014) Multiplicative loops of 2-dimensional topological quasifields. Communications in Algebra. ISSN 0092-7872 (print), 1532-4125 (online) (Submitted)

Figula, Ágota (2014) Quasi-simple Lie groups as multiplication groups of topological loops. Advances in Geometry, 15 (3). pp. 315-331. ISSN 1615-7168

Figula, Ágota and Kvaratskhelia, Vakhtang (2014) Some numerical characteristics of Sylvester and Hadamard matrices. Publicationes Debrecen . (Submitted)

Figula, Ágota and Lattuca, Margherita (2014) Three-dimensional topological loops with nilpotent multiplication group. Journal of Lie Theory. ISSN 0949-5932 (Submitted)

Falcone, Giovanni and Figula, Ágota (2014) The action of a compact Lie group on nilpotent Lie algebras of type {n,2}. Forum Mathematicum. ISSN 0933-7741 (print), 1435-5337 (online) (Submitted)

Monograph

Figula, Ágota (2012) Lie csoportok és nem asszociatív struktúrák = Lie groups and non-associative structures. Project Report. OTKA.

This list was generated on Mon Oct 23 22:43:40 2017 CEST.